English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Hyperboloidal evolution with the Einstein equations

Zenginoglu, A. (2008). Hyperboloidal evolution with the Einstein equations. Classical and Quantum Gravity, 25(19): 195025. doi:10.1088/0264-9381/25/19/195025.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6D0E-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6D11-0
Genre: Journal Article

Files

show Files
hide Files
:
cqg8_19_195025.pdf (Publisher version), 156KB
Name:
cqg8_19_195025.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Zenginoglu, Anil1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              

Content

show
hide
Free keywords: gr-qc
 Abstract: We consider an approach to the hyperboloidal evolution problem based on the Einstein equations written for a rescaled metric. It is shown that a conformal scale factor can be freely prescribed a priori in terms of coordinates in a well-posed hyperboloidal initial value problem such that the location of null infinity is independent of the time coordinate. With an appropriate choice of a single gauge source function each of the formally singular conformal source terms in the equations attains a regular limit at null infinity. The suggested approach could be beneficial in numerical relativity for both wave extraction and outer boundary treatment.

Details

show
hide
Language(s): eng - English
 Dates: 2008-10-17
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/0264-9381/25/19/195025
eDoc: 372097
arXiv: 0808.0810
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 25 (19) Sequence Number: 195025 Start / End Page: - Identifier: ISSN: 0264-9381